Depósito Digital de Documentos de la UAB Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
15 p, 3.0 MB An effective algorithm to compute Mandelbrot sets in parameter planes / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica i Informàtica) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In 2000 McMullen proved that copies of generalized Mandelbrot set are dense in the bifurcation locus for generic families of rational maps. We develop an algo- rithm to an effective computation of the location and size of these generalized Mandelbrot sets in parameter space. [...]
2017 - 10.1007/s11075-017-0270-8
Numerical Algorithms, Vol. 76 (2017) , p. 555-571  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.